Uniformly stable rectangular elements for fourth order elliptic singular perturbation problems
Article first published online: 11 MAY 2012
Copyright © 2012 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 29, Issue 3, pages 721–737, May 2013
How to Cite
Wang, L., WU, Y. and Xie, X. (2013), Uniformly stable rectangular elements for fourth order elliptic singular perturbation problems. Numer. Methods Partial Differential Eq., 29: 721–737. doi: 10.1002/num.21723
- Issue published online: 23 MAR 2013
- Article first published online: 11 MAY 2012
- Manuscript Accepted: 12 MAR 2012
- Manuscript Received: 2 SEP 2009
- National Natural Science Foundation of China. Grant Number: 11171239
- Foundation for Excellent Young Scholars of Sichuan University. Grant Number: 2011SCU04B28
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!